# SDR SABA290037

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEX/CLT - FLT 5167 - PILOT REPORTED LT ENGINE TORQUE FLUX ALONG WITH EGT AND RPM.  NO IN-FLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT LANDED AT CLT WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND A LOOSE CANNON PLUG ON THE LEFT TORQUE SIGNAL BRIDGE.  TORQUE SIGNAL BRIDGES WERE ALSO SWAPPED OUT.  RE-TORQUE CANNON ON LT SIGNAL BRIDGE, GROUND RUN AND OPS CHECKED GOOD. (X)
